Please use this identifier to cite or link to this item:
Title: A predictor-corrector algorithm for a class of nonlinear saddle point problems
Authors: Sun, J. 
Zhu, J.
Zhao, G. 
Keywords: Interior point methods
Nonlinear complementarity problem
Optimal control
Saddle point problem
Stochastic programming
Issue Date: 1997
Citation: Sun, J.,Zhu, J.,Zhao, G. (1997). A predictor-corrector algorithm for a class of nonlinear saddle point problems. SIAM Journal on Control and Optimization 35 (2) : 532-551. ScholarBank@NUS Repository.
Abstract: An interior path-following algorithm is proposed for solving the nonlinear saddle point problem minimax cT x + φ(x) + bT y - ψ(y) -yT Ax subject to (x, y) ∈ X x Y ⊂ Rn x Rm, where φ(x) and ψ(y) are smooth convex functions and X and Y are boxes (hyperrectangles). This problem is closely related to the models in stochastic programming and optimal control studied by Rockafellar and Wets (Math. Programming Studies, 28 (1986), pp. 63-93; SIAM J. Control Optim., 28 (1990), pp. 810-822). Existence and error-bound results on a central path are derived. Starting from an initial solution near the central path with duality gap O(μ), the algorithm finds an ∈-optimal solution of the problem in O(√m + n| log μ/∈|) iterations if both φ(x) and ψ(y) satisfy a scaled Lipschitz condition.
Source Title: SIAM Journal on Control and Optimization
ISSN: 03630129
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

checked on Dec 1, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.